ITP OpenIR  > 理论物理所1978-2010年知识产出
SYMMETRIES OF FRACTIONAL PARENTAGE COEFFICIENTS WITH ISOSPIN
SUN, HZ; HAN, QZ; WANG, JJ; SUN, HZ , TSING HUA UNIV,DEPT PHYS,BEIJING 100084,PEOPLES R CHINA.
1993
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号19期号:4页码:467-474
摘要A system of identical fermions with single angular momentum j and isospin 1/2 is under consideration. The classification of its wave functions, the factorization and the symmetry of fractional parentage coefficients are discussed by using the generalized Wigner-Eckart theorem of semisimple compact Lie groups.
部门归属ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA
关键词Representations
学科领域Physics
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12110
专题理论物理所1978-2010年知识产出
通讯作者SUN, HZ , TSING HUA UNIV,DEPT PHYS,BEIJING 100084,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
SUN, HZ,HAN, QZ,WANG, JJ,et al. SYMMETRIES OF FRACTIONAL PARENTAGE COEFFICIENTS WITH ISOSPIN[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1993,19(4):467-474.
APA SUN, HZ,HAN, QZ,WANG, JJ,&SUN, HZ , TSING HUA UNIV,DEPT PHYS,BEIJING 100084,PEOPLES R CHINA..(1993).SYMMETRIES OF FRACTIONAL PARENTAGE COEFFICIENTS WITH ISOSPIN.COMMUNICATIONS IN THEORETICAL PHYSICS,19(4),467-474.
MLA SUN, HZ,et al."SYMMETRIES OF FRACTIONAL PARENTAGE COEFFICIENTS WITH ISOSPIN".COMMUNICATIONS IN THEORETICAL PHYSICS 19.4(1993):467-474.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
SYMMETRIES OF FRACTI(351KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[SUN, HZ]的文章
[HAN, QZ]的文章
[WANG, JJ]的文章
百度学术
百度学术中相似的文章
[SUN, HZ]的文章
[HAN, QZ]的文章
[WANG, JJ]的文章
必应学术
必应学术中相似的文章
[SUN, HZ]的文章
[HAN, QZ]的文章
[WANG, JJ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。